MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV STEM TRIALS CASE; INSTRUMENT CASES

DEPUY IRELAND 9616671 ATTUNE REV STEM TRIALS CASE; INSTRUMENT CASES
Catalog Number 254900080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tray was delaminating and plastic stem holder was broken.This was noticed at territory office, not at the hospital.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: examination of the returned device confirms the reported event of bracket breakage and fading of the markings on the bottom of the instrument case.Upon further investigation, there was opportunity to strengthen some of the brackets in this case, which was done by creating a solid spine across the base of six rows of brackets.This design change was incorporated via revision e of drawing (b)(4).Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV STEM TRIALS CASE
Common Device Name
INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7685006
Report Number1818910-2018-64372
Device Sequence Number16302197
Product Code FSM
UDI-Device Identifier10603295476504
UDI-Public10603295476504
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254900080
Device Lot NumberPV0156619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2018
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1